A Precise Result on the Boundary Regularity of Biholomorphic Mappings.
Mathematische Zeitschrift, Tome 193 (1986), pp. 559-580
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1986__193_173805,
author = {L\'aszl\'o Lempert},
title = {A {Precise} {Result} on the {Boundary} {Regularity} of {Biholomorphic} {Mappings.}},
journal = {Mathematische Zeitschrift},
pages = {559--580},
year = {1986},
volume = {193},
zbl = {0603.32013},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__193_173805/}
}
László Lempert. A Precise Result on the Boundary Regularity of Biholomorphic Mappings.. Mathematische Zeitschrift, Tome 193 (1986), pp. 559-580. http://geodesic.mathdoc.fr/item/MZ_1986__193_173805/